# SDR 2003FA0000338

- Difficulty date: June 21, 2002
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N2064S
- Make and model: Bell 206L-4
- Aircraft serial: 52002
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Part serial: 52002
- Condition: Cracked
- Location: Fuselage
- Part time: 2,587 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SUBJECT STIFFENER AND WEB CRACKED DURING MAINTENANCE EVENT.  GAINED ACCESS AND FOUND RIGHT HAND BEAM ALSO CRACKED.  BEAM AREA WAS HIDDEN UNTIL DISASSEMBLY SHOWED FURTHER DAMAGE.  SUGGEST THAT BETTER ATTENTION IS PAID TO THIS AREA ON INSPECTIONS, ESPECIALLY IF HELICOPTER IS SUBJECTED TO A HARD LANDING OR IS USED FOR EXTERNAL LOAD OPERATIONS.  MANUFACTURER COULD MODIFY STIFFENER IN THE CURVED AREA TO STRENGTHEN THE ASSEMBLY.
